Have Medical Questions? Ask a Doctor Online!
Welcome and Thank you for your query posted.
My name is***** and being a Skin, Hair and Nail specialist I would be able to provide you with an appropriate solution to your concern.
Please note that my Goal is to provide you with an Excellent Service .
Before I answer your question I would like to get some more information:
Do you have history of Diabetes ?
Please note that the answer provided is for information purpose only and does not substitute a Doctor - Patient Consultation in Clinic
Thank you very much for all the information provided.
Has a biopsy been done till date ?
Do you have these in your mouth or scalp as well ?
Does the skin also peel off easily ?
Does this increase when you go into sunlight ?
Are you on any other medications for any other condition ?
Thank you for the information provided.
IS it all over your body ? including scalp ?
This is a an autoimmune conditions causing these crawling sensations and skin to peel off
This is an auto immune condition called bullous disorders or pemphigus . This causes peeling of the skin that you can see as tubes , glue like substance , crawling .
The diagnosis is Pemphigus .
You should be on a methylprednisolone to treat your condition. This would help in killing all the inflammation and shards.
Please do let me know if you have any further queries.
It is not exactly a parasitic condition.However it can trigger this Endemic Pemphigus.
Multiple comorbid infections with bacteria, fungi, and parasites have been found, indirectly demonstrating some dysregulation of the immune response.
Exposure to hematophagous black flies, especially Simulium pruinosum, has been associated with the development of this condition ( Endemic Pemphigus )
Do you Agree with what I have mentioned ?
If you Agree with what I have mentioned, would you like me to release the rating service application on your page so you can leave me a feedback for my opinion provided
I am awaiting your reply.
I have released the rating service application on your page .
Please do leave me a feedback for my opinion provided.
Thank you !I am not saying or diagnosing based on what I have read .
I am diagnosing based on the kind of skin lesions . soars you have on the chest area which look like erosions and also skin peeled off. The sticky glue leaking out is the sero sanguinous discharge from the area.
It can be triggered but caused by antibiotics as well as a side effect. You will do good if you can stop the antibiotic for Lyme and you can also take a short course of corticosteroid .
That would definitely help you .
All the best . Do take the treatments as I have advised. Do you want me to release the rating service application on your page ?
Will you be able to give me a feedback for my services provided and time spent giving you a direction to the thought process ?
Ok , I would be paid once the feedback is provided.
Have a great day . Will send them the message for account closure once you send me the feedback
Yes . I did receive it now
I would be happy to help in the future.